# SDR IPXA10559102

- Difficulty date: March 28, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 26,006 hours, 17,617 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453N1805
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  FWD CARGO BAY FLOOR PANEL NR 2 UPPER SURFACE IS CORRODED.  R & R FLOOR PANEL NR 2 IN FCB IAW SRM 53-30-53-0I, SRM 51-30-01-0G, SRM 51-40-05-0G, SRM 51-20-01-0G, AND SRM 51-40-08-0G.
